# SDR AALA201710099041

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 21,088 hours, 7,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472102206
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TWO NUTPLATES JUST INBOARD OF R4 DOOR, AFT GIRT BAR ATTACH POINT, AT FRAME 68.  REPLACED R4 DOOR SILL BEAM IAW SRM 53-41-14.
